About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 815726, 5 pages
http://dx.doi.org/10.1155/2013/815726
Research Article

Linear Sequences and Weighted Ergodic Theorems

Korteweg-de Vries Institute for Mathematics, University of Amsterdam, P.O. Box 94248, 1090 GE Amsterdam, The Netherlands

Received 14 February 2013; Accepted 23 April 2013

Academic Editor: Baodong Zheng

Copyright © 2013 Tanja Eisner. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tanja Eisner, “Linear Sequences and Weighted Ergodic Theorems,” Abstract and Applied Analysis, vol. 2013, Article ID 815726, 5 pages, 2013. doi:10.1155/2013/815726